# SDR CALA2017042101059

- Difficulty date: April 18, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 68,062 hours, 8,006 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964321
- Condition: Inoperative
- Location: Seat 36d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 36D EMERGENCY LIGHT INOPERATIVE.  SEAT 36D EMERGENCY LIGHT REPLACED & FUNCTIONAL TESTED GOOD IAW AMM 33-51-00-710-801, REV.79.
